# SDR WX0A201306110015

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5930976508
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER LOWER SURFACE CHAFED AT INBD CORNER.  REPAIRED AREA.
